# SDR DALA2022112807589

- Difficulty date: November 18, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 85,397 hours, 16,778 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 REF SERVICE CHECK L3 EXTERNAL EMERGENCY LIGHT INOP. CORRECTIVE ACTION: BULB REPLACED NO HELP. HOLDER CHECKED FOUND OK BATTERY PACK REMOVED PLUG CLEANED FUSE X3 REPLACED FUNCTION CHECKED EMERGENCY LIGHTS ALL OPS NML IAW B767-400 AMM 33-51-07-962-024-01 A/C OK (9408925)
